Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Abortion done, using contraceptives. Reddish brown vaginal discharge on wiping. Menstrual blood?

hello doctor im 29 yr old. im having 1 yr old baby. i aborted my second pregnancy by medicine under doctor advice on sep 29th. today i had red and brown discharge in tissue when i wipe. but nothing i saw in napkin. is it my periods or what? we are sexually protected no chance of pregnancy. i want to know whether its my periods.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello. Welcome to Healthcare Magic.
Following an abortion, whether by medication or surgery, it can take several cycles for your normal menstrual pattern to resume. Therefore, the reddish-brown discharge you noticed could be a sign that your body is trying to get back to normal.
However, you didn't mention what type of protection you were using to prevent another pregnancy. Therefore, just to be on the safe side I suggest you take a pregnancy test. If it's negative -- as I presume it will be -- and if you're not having any other symptoms (pelvic pain, vaginal discharge, breast tenderness, nausea, fever, chills, etc.), it's reasonable to wait another cycle or two to see if your periods resume. If you are having worrisome symptoms, see your doctor.
I hope that helps!
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor